Open Access
Translator Disclaimer
November 2015 Hermite-Hadamard Type Inequalities for the Product of $(\alpha, m)$-Convex Function
Hong-Ping Yin, Feng Qi
Missouri J. Math. Sci. 27(1): 71-79 (November 2015). DOI: 10.35834/mjms/1449161369

Abstract

In the paper, the authors establish some Hermite-Hadamard type inequalities for the product of two $(\alpha, m)$-convex functions.

Citation

Download Citation

Hong-Ping Yin. Feng Qi. "Hermite-Hadamard Type Inequalities for the Product of $(\alpha, m)$-Convex Function." Missouri J. Math. Sci. 27 (1) 71 - 79, November 2015. https://doi.org/10.35834/mjms/1449161369

Information

Published: November 2015
First available in Project Euclid: 3 December 2015

zbMATH: 1339.26072
MathSciNet: MR3431117
Digital Object Identifier: 10.35834/mjms/1449161369

Subjects:
Primary: 26D15
Secondary: 41A55

Keywords: $(\alpha, m)$-convex function , Hermite-Hadamard type inequality , Hölder's integral inequality , product

Rights: Copyright © 2015 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.27 • No. 1 • November 2015
Back to Top